BibTeX record journals/siamdm/SerafiniU89

download as .bib file

@article{DBLP:journals/siamdm/SerafiniU89,
  author       = {Paolo Serafini and
                  Walter Ukovich},
  title        = {A Mathematical Model for Periodic Scheduling Problems},
  journal      = {{SIAM} J. Discret. Math.},
  volume       = {2},
  number       = {4},
  pages        = {550--581},
  year         = {1989},
  url          = {https://doi.org/10.1137/0402049},
  doi          = {10.1137/0402049},
  timestamp    = {Sat, 25 Apr 2020 13:56:19 +0200},
  biburl       = {https://dblp.org/rec/journals/siamdm/SerafiniU89.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}